It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Noelle on October 27, 2000 at 22:33:55:

In Reply to: Rush of Rit posted by Tyson on March 04, 2000 at 20:11:37:

: Lately I've been feeling tweaky. I started crushing my ritalin tablets and used the powder for a rush, you know what I mean. Does this make me a junkie or is it something else. I can't figure why I did this but I feel rushed up when I do it. Maybe I'd stop on my own and not feel weird about this whole thing but what if I can't stop. I'm not even sure if I want to stop but thats what I'm here for, to see if others do this too. Its all about the rush. I don't hurt anybody.
I am in the same boat as you. I don't know if I want to stop, but I do way too much and run out of prescription quickly. I want to cut back my usage. The rush is awesome, though

Follow Ups

All times are GMT -7. The time now is 11:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!